MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via (b)(4) that an ar-7800 fibertape® cerclage tensioner was malfunctioning; they were having to hold the side bolt in order for the pin to catch the gear so it would hold tension.This occurred during a case.Additional information was provided on (b)(6) 2026 where the sales representative reported via (b)(4) that this event occurred during a cabg procedure.Fibertape cerclage was used to complete the procedure.There was no delay or additional anesthesia administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d4, d9, g3, h3, h6.Complaint allegation is confirmed.Visual evaluation noted that the lever spring, ratchet gear, ratchet shaft and cap screw were broken off from the fibertape cerclage tensioner, reusable, and not returned.Functional testing was not performed due to the broken/damage condition to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device, like dropping the device.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24857453
Report Number1220246-2026-02168
Device Sequence Number10549260
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public(01)00888867273986(11)250501(10)052504
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number052409
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown